# SDR FDEA2019111542960

- Difficulty date: November 14, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Landing
- Part number: AJC7207181
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H-STAB ACCESS PANEL 311AB LANDING ON LH HAS A CRACK REMOVED DAMAGE IAW SRM 53-00-01 FIG 4 SHT 2. PERFORMED HFEC IAW SOPM 06-10-01-001.   NO FURTHER CRACKS REMAIN. FABRICATED AND INSTALLED DOUBLER AND FILLER IAW EO 8-  5310-T0350635 PT1 TITLE: FUSELAGE - MAIN FRAME - 311AB ACCESS DOOR CUTOUT LANDING   CRACKED LH AFT FWD OF STA 2033.  MAJOR REPAIR
